# SDR USAA2010043090869

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 28,483 hours, 16,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A1 CHECK - DCA - EMERGENCY EQUIPMENT - R2 DOOR SURVIVAL LANYARDS AND YELLOW STRAP NOT ROUTED THRU GIRT BAR TRIGGER.  REROUTED R2 DOOR SURVIVAL LANYARDS AND YELLOW STRAP TO ITS PROPER POSITION THRU GIRT BAR TRIGGER IAW AMM 25-62-44.
